# SDR ASAA2013062295243

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,334 hours, 5,720 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: S332T10030
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 OVERHEAT LIGHT AND MASTER CAUTION ILLUMINATED ON CLIMBOUT AT ABOUT 15,000 FT. PERFORMED QRH PROCEDURES.  ACFT GROUNDED.  DIVERSION TIME -15 MINUTES.  AFTER ENGINE START, NR 1 ENGINE OVERHEAT AND MASTER CAUTION LIGHT ILLUMINATED. PERFORMED QRH PROCEDURES, SHUTDOWN ENGINE & RETURNED TO GATE.  FOUND LOWER FAN DETECTOR END BROKEN.  REPLACED UPPER FAN DETECTOR, LOWER FAN DETECTOR, RT CORE DETECTOR AND LT CORE DETECTOR AND ENG/APU FIRE/ OVHT DETECTOR CONTROL AS PRECAUTIONARY REF AMM 26-11-01.  RAN ENGINE OPS CHECKED NORMAL.
